Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 369, Number 5

Stochastic variational inequalities and regularity for degenerate stochastic partial differential equations
Benjamin Gess and Michael Röckner.
Trans. Amer. Math. Soc. 369 (2017), 3017-3045
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On modules of integral elements over finitely generated domains
Khoa D. Nguyen.
Trans. Amer. Math. Soc. 369 (2017), 3047-3066
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
How far do chemotaxis-driven forces influence regularity in the Navier-Stokes system?
Michael Winkler.
Trans. Amer. Math. Soc. 369 (2017), 3067-3125
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Variational equalities of entropy in nonuniformly hyperbolic systems
Chao Liang, Gang Liao, Wenxiang Sun and Xueting Tian.
Trans. Amer. Math. Soc. 369 (2017), 3127-3156
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Some undecidability results for asynchronous transducers and the Brin-Thompson group $2V$
James Belk and Collin Bleak.
Trans. Amer. Math. Soc. 369 (2017), 3157-3172
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Difference of composition operators over the half-plane
Boo Rim Choe, Hyungwoon Koo and Wayne Smith.
Trans. Amer. Math. Soc. 369 (2017), 3173-3205
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Heights and the specialization map for families of elliptic curves over $\mathbb{P}^{n}$
Wei Pin Wong.
Trans. Amer. Math. Soc. 369 (2017), 3207-3220
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Velocity enhancement of reaction-diffusion fronts by a line of fast diffusion
Laurent Dietrich.
Trans. Amer. Math. Soc. 369 (2017), 3221-3252
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Eigenvalues for the Robin Laplacian in domains with variable curvature
Bernard Helffer and Ayman Kachmar.
Trans. Amer. Math. Soc. 369 (2017), 3253-3287
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Duality for the $L^{∞}$ optimal transport problem
E. N. Barron, M. Bocea and R. R. Jensen.
Trans. Amer. Math. Soc. 369 (2017), 3289-3323
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Normalization and solvability of vector fields near trapped orbits
Abdelhamid Meziani.
Trans. Amer. Math. Soc. 369 (2017), 3325-3354
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Selmer ranks of quadratic twists of elliptic curves with partial rational two-torsion
Zev Klagsbrun.
Trans. Amer. Math. Soc. 369 (2017), 3355-3385
Abstract, references and article information
Full-text PDF
Algebraic-delay differential systems: $C^{0}$-extendable submanifolds and linearization
N. Kosovalić, Y. Chen and J. Wu.
Trans. Amer. Math. Soc. 369 (2017), 3387-3419
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Correlation of sequences and of measures, generic points for joinings and ergodicity of certain cocycles
Jean-Pierre Conze, Tomasz Downarowicz and Jacek Serafin.
Trans. Amer. Math. Soc. 369 (2017), 3421-3441
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Algebraic supergroups and Harish-Chandra pairs over a commutative ring
Akira Masuoka and Taiki Shibata.
Trans. Amer. Math. Soc. 369 (2017), 3443-3481
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Moduli of parabolic sheaves on a polarized logarithmic scheme
Mattia Talpo.
Trans. Amer. Math. Soc. 369 (2017), 3483-3545
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Approximation and quasicontinuity of Besov and Triebel–Lizorkin functions
Toni Heikkinen, Pekka Koskela and Heli Tuominen.
Trans. Amer. Math. Soc. 369 (2017), 3547-3573
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The explicit Sato-Tate Conjecture and densities pertaining to Lehmer-type questions
Jeremy Rouse and Jesse Thorner.
Trans. Amer. Math. Soc. 369 (2017), 3575-3604
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Beyond traditional Curvature-Dimension I: New model spaces for isoperimetric and concentration inequalities in negative dimension
Emanuel Milman.
Trans. Amer. Math. Soc. 369 (2017), 3605-3637
Abstract, references and article information
Full-text PDF
Cosmetic surgery in L-spaces and nugatory crossings
Tye Lidman and Allison H. Moore.
Trans. Amer. Math. Soc. 369 (2017), 3639-3654
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A factorization theorem for lozenge tilings of a hexagon with triangular holes
M. Ciucu and C. Krattenthaler.
Trans. Amer. Math. Soc. 369 (2017), 3655-3672
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On subgroups of semi-abelian varieties defined by difference equations
Zoé Chatzidakis and Ehud Hrushovski.
Trans. Amer. Math. Soc. 369 (2017), 3673-3705
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Reconstructing the topology of clones
Manuel Bodirsky, Michael Pinsker and András Pongrácz.
Trans. Amer. Math. Soc. 369 (2017), 3707-3740
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The Morse theory of Čech and Delaunay complexes
Ulrich Bauer and Herbert Edelsbrunner.
Trans. Amer. Math. Soc. 369 (2017), 3741-3762
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content